# SDR SIMA20180308009

- Difficulty date: March 8, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 40,964 hours, 36,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER HANDLE SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED PRE-EXISTING REPAIR DOUBLER ON  PAX DOOR INNER HANDLE TORQUE BOX REFERENCING EO-EM-52MR-250 FOR MATERIAL AND FASTENER INSTALLATION SPECS.
